The only AAS that affects HCT (haematocrit, basically number of red blood cells) is Equispose as far as I know. And Eq significantly increases HCT, not the other way around. I think it is highly unlikely that it is the DBol reducing HCT. The way this anemia would have to be caused would if DBol stopped your body from producing Erythroprotein. Erythroprotein is the hormone that causes you body to create new blood cells. However, there is no hormone that cuases your body to destroy new blood cell so anemia must occur as a result of lower Erythroprotein levels.
Alll of this make me think that it must be something other than anemia that is causing this effect...
Providing you don't have some medical/genetic condition that stops you from producing normal levels of red blood cells it will probably take about 3 weeks or so to get back to normal and your partner should see an increase in oxygen carrying ability in 10-14 days. If he is anemic as a result of the DBol (which I doubt) then his body should start producing erythroprotein as soon as the DBol is out of his body (it got a short half life so this would only be a day). As soon as his body starts releasing erythroprotein his body will start making new red blood cells. These cells will take 10-14 days to reach maturity and start carrying oxygen...
Just to clarify - he was already anemic - but no real symptoms. Symptoms came after Dbol use..
I first read about Dbol reducing red blood cell count/production here:.
Methandrostenolone - Wikipedia, the free encyclopedia (third paragraph, second line)...
I could be wrong... not read this literature here so please anyone feel free to tell me I'm full of shit... but does dbol not increase white blood cell count?? so it doesnt really lower red blood count... just alters the ratio???.
Like I say... could be misguided here!..
I've never seen a ny other profiles describe Dbol having an effect on HCT. I haven't heard reports of this from other users either. But that doesn't mean it's not true.
However, remeber that many of the articles put in Wikipedia are not peer reviewed (or reviewed at all). For example, I don't agree with the statement in the same drug profile that DBol and Anavar (oxandrolone) is a common stack as most steroid users would know that taking two 17 alkylated steroids is a good way of blowing up your liver.
It is quite possible that he feels shit because his liver is taking a pounding. I remember when I tried M1T, I felt ****ing HORRENDOUS (sleepy, lethargic sick). M1T is an alkylated steroid (NOT a prohormone) and is harsh on your liver and I think thats why I felt shit. On the other hand Anavar is mild on your liver (by alkylated steroid standards) and I felt fine running that stuff..
What liver protection is your mate running. Milk thistle and NAC could help things...
Milk thistle - concentrate 3000mg.
And liv52 (6 tabs/day)..